| Model Number |
ACP KIT SERIES I |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2021 it was reported by a facility representative via sems that an abs-10011 acp kit coagulated during use.It was replaced with another kit but while in use the back of the syringe fell out spilling blood onto the floor.It had no suction.